Real time estimation of stochastic volatility processes

Gerencsér, László and Orlovits, Zsanett (2012) Real time estimation of stochastic volatility processes. ANNALS OF OPERATIONS RESEARCH, 200 (1). pp. 223-246. ISSN 0254-5330 10.1007/s10479-011-0976-2

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:30
Last Modified: 05 Feb 2014 12:28
URI: http://eprints.sztaki.hu/id/eprint/7367

Update Item Update Item